Dr. George Tessema

Dr. George Tessema

Title: Associate Professor
Department: Mathematics
Discipline: Mathematics
Office: Herty Hall Rm. 108
Phone: 912.358.4300
Fax: 912.358.4803
Email: tessemag@savannahstate.edu

Biography

I was born in Addis Abeba, Ethiopia. I earned Msc and PH.D. diploma from Florida State University and SUNY-Albany respectively. I have taught primary, secondary and university students for a combined total of 27 years.

Research Interests

The sigificance of pedagogy to enhance the teaching and learning of mathematics and interest to collaborate with math faculty and publish journal articles.

Education

PhD, Educational Psychology - The University at Albany: State University of New York
MS, Mathematics Education - Florida State University

Awards & Honors

Name: The Marquis Who's Who in America
Organization: The Marquis Who's Who Publication Board
Date: 11/29/2007
Who's Who in America Sixth-first edition 2007 inclusion in which is limited to those individuals who have demonstrated outstanding achievement in their own fields of endeavor and who have, thereby, contributed significantly to the betterment of contemporary society.

Publications

Title: The G^2 Translivity of Logarithmic and Abel-Type Transformations
Publication Date: 12/1/2010
Publisher: International Mathematics Forum
Volume: 34
Issue: 5
Page Number: 865-876
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma, George Tessema,

Title: Taylor Transformations into l
Publication Date: 1/1/2010
Publisher: Advances and Applications in Mathematics
Volume: Volume 6
Issue: 1
Page Number: 103-111
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma, George Tessema,

Title: Abel-Type Transformations Into Gw,
Publication Date: 1/1/2001
Publisher: International journal of Mathematics and Mathematical Sciences,
Volume: 28
Issue: 2
Page Number: 103-109
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma, George Tessema,

Title: Abel-Type Weighted Means Transformations Into l,
Publication Date: 1/1/2000
Publisher: International journal of Mathematics and Mathematical Sciences,
Volume: 23
Issue: 3
Page Number: 197-204
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma, George Tessema,